# SDR RAIA00301022

- Difficulty date: January 22, 2003
- Submitted: February 9, 2003
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 10,677 hours, 9,360 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Proximity Switch
- Part number: 852701
- Part serial: 6572
- Condition: Inoperative
- Part time: 2,234 hours, 2,328 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5264-PIT- MAIN GEAR WOULD NOT RETRACT. MAINTENANCE REMOVED AND REPLACED #1 GEAR PROX SWITCH, OPS CK OK.
